Facebook Pixel
EmpowHER Guest

i took an ipill few days back after which m having pain in my breast nipples.its freaking me out .can u please help me out.

By Anonymous March 22, 2011 - 8:52am
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your question and welcome.

I'm not sure what you mean by an iPill.

The actual iPill is a pill that is swallowed and is a battery operated drug reservoir that also contains a pump and is wireless. Is this what you mean? Why did you take it - what part of the body was it medicating?

If you are talking about emergency contraception, then check the website for the brand you took and compare side effects. Your pain may be one of them. If you are "freaked out" over the pain, then it sounds pretty strong/serious so please put a call into your doctor.

Keep us updated and thanks for writing!

March 22, 2011 - 9:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Breast Pain

Get Email Updates

Breast Pain Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!